WoRMS taxon details

Checked: verified by a taxonomic editorAmpharete lineata (Berkeley & Berkeley, 1943)

744688  (urn:lsid:marinespecies.org:taxname:744688)

accepted
Species
marine, brackish, fresh, terrestrial
recent only
Berkeley, E. and Berkeley, C. 1943. Biological and ocenographical conditions in Hudson Bay. II. Polychaeta from Hudson Bay. Journal of the Fisheries Research Board of Canada, 6(2): 129-132.
page(s): 131-132 [details]   

(ofChecked: verified by a taxonomic editorPseudosabellides lineata Berkeley & Berkeley, 1943) Berkeley, E. and Berkeley, C. 1943. Biological and ocenographical conditions in Hudson Bay. II. Polychaeta from Hudson Bay. Journal of the Fisheries Research Board of Canada, 6(2): 129-132. [details]   
Checked: verified by a taxonomic editorDistribution Hudson Bay  
Checked: verified by a taxonomic editortype locality contained in Hudson Bay [from synonym] [view taxon] [details]
Reuscher, M. (2013). Ampharete lineata. In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=744688 on 2017-12-11

Date
action
by
2013-11-26 14:50:54Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Berkeley, E. and Berkeley, C. 1943. Biological and ocenographical conditions in Hudson Bay. II. Polychaeta from Hudson Bay. Journal of the Fisheries Research Board of Canada, 6(2): 129-132.
page(s): 131-132 [details]   

original description  (ofChecked: verified by a taxonomic editorPseudosabellides lineata Berkeley & Berkeley, 1943) Berkeley, E. and Berkeley, C. 1943. Biological and ocenographical conditions in Hudson Bay. II. Polychaeta from Hudson Bay. Journal of the Fisheries Research Board of Canada, 6(2): 129-132. [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorPseudosabellides lineata Berkeley & Berkeley, 1943) Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. Allan Hancock Foundation Occasional Paper. 23: 1-628. [details]  Available for editors  PDF available [request] 

basis of record  (ofChecked: verified by a taxonomic editorAsabellides lineata (Berkeley & Berkeley, 1943)) Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. Allan Hancock Foundation Occasional Paper. 23: 1-628. [details]  Available for editors  PDF available [request] 

redescription  (ofChecked: verified by a taxonomic editorAsabellides lineata (Berkeley & Berkeley, 1943)) Hilbig, Brigitte 2000. Family Ampharetidae Malmgren, 1867. pages 169-230. IN: Blake, James A.; Hilbig, Brigitte; and Scott, Paul Valentich. Taxonomic Atlas of the Benthic Fauna of the Santa Maria Basin and Western Santa Barbara Channel. 7 - The Annelida Part 4. Polychaeta: Fabelligeridae to Sternaspidae. Santa Barbara Museum of Natural History. Santa Barbara [details]   
 
 Present  Inaccurate  Introduced: alien